| Catalog Number |
20128E |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 22029255.Medical device expiration date: 01-feb-2025.Device manufacture date: 01-feb-2022.Medical device lot #: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that one bd alaris¿ smartsite¿ extension set each from lots 22029255 and an unspecified lot had issues with occlusion during use.The following information was provided by the initial reporter: "when priming with lipids we have had issues with the pumps alarming occluded.".
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.The customer complaint the tubing kept occluding with lipids could not be verified due to the product not being returned for failure investigation.A device history record review for model 20128e lot number 22029255 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description